skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on January 17, 2021

Title: Asymptotic solutions and convergence studies of the resistive inner region equations

Authors:
ORCiD logo [1]; ORCiD logo [2]
  1. Fusion Theory and Computation, Inc., 24062 Seatter Lane NE, Kingston, Washington 98346, USA
  2. Princeton Plasma Physics Laboratory, P. O. Box 451, Princeton, New Jersey 08540, USA
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1592196
Grant/Contract Number:  
SC0016201; FG02-05ER54811
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physics of Plasmas
Additional Journal Information:
Journal Name: Physics of Plasmas Journal Volume: 27 Journal Issue: 1; Journal ID: ISSN 1070-664X
Publisher:
American Institute of Physics
Country of Publication:
United States
Language:
English

Citation Formats

Glasser, A. H., and Wang, Z. R. Asymptotic solutions and convergence studies of the resistive inner region equations. United States: N. p., 2020. Web. doi:10.1063/1.5134999.
Glasser, A. H., & Wang, Z. R. Asymptotic solutions and convergence studies of the resistive inner region equations. United States. doi:10.1063/1.5134999.
Glasser, A. H., and Wang, Z. R. Wed . "Asymptotic solutions and convergence studies of the resistive inner region equations". United States. doi:10.1063/1.5134999.
@article{osti_1592196,
title = {Asymptotic solutions and convergence studies of the resistive inner region equations},
author = {Glasser, A. H. and Wang, Z. R.},
abstractNote = {},
doi = {10.1063/1.5134999},
journal = {Physics of Plasmas},
number = 1,
volume = 27,
place = {United States},
year = {2020},
month = {1}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on January 17, 2021
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Linear tearing mode stability equations for a low collisionality toroidal plasma
journal, December 2008


Numerical solution of the resistive magnetohydrodynamic boundary layer equations
journal, January 1984

  • Glasser, A. H.; Jardin, S. C.; Tesauro, G.
  • Physics of Fluids, Vol. 27, Issue 5
  • DOI: 10.1063/1.864730

Resistive instabilities in general toroidal plasma configurations
journal, January 1975

  • Glasser, A. H.; Greene, J. M.; Johnson, J. L.
  • Physics of Fluids, Vol. 18, Issue 7
  • DOI: 10.1063/1.861224

Neoclassical, semi-collisional tearing mode theory in an axisymmetric torus
journal, November 2017


Computation of resistive instabilities by matched asymptotic expansions
journal, November 2016

  • Glasser, A. H.; Wang, Z. R.; Park, J. -K.
  • Physics of Plasmas, Vol. 23, Issue 11
  • DOI: 10.1063/1.4967862

Improved poloidal convergence of the MARS code for MHD stability analysis
journal, January 1999